MathSciNet Relay Station
MathSciNet bibliographic data
MR1501129 26A06
Carmichael, R. D. On a general class of integrals of the form $\int^\infty_0\phi(t)g(x+t)dt$. Trans. Amer. Math. Soc. 20 (1919), no. 4, 313–322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement